# SDR HYIA20250331002

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0217
- Aircraft time: 23,614 hours, 19,773 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: ACF328
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED BURNING ELECTRICAL SMELL AFTER TAKE OFF. MAINTENANCE INSPECTED AND FOUND THE INSTRUMENT FAN HARD TO TURN. MAINTENANCE REPLACED THE FAN WITH NO FURTHER DEFECTS NOTED.
